Record number :
1552742
Title of article :
Hypergeometric type q-difference equations: Rodrigues type representation for the second kind solution
Author/Authors :
Area، نويسنده , , I. and Godoy، نويسنده , , E. and Ronveaux، نويسنده , , A. and Zarzo، نويسنده , , A.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
12
From page :
81
To page :
92
Abstract :
A Rodrigues type representation for the second kind solution of a second-order q-difference equation of hypergeometric type is given. This representation contains some q-extensions of integrals related with relevant special functions. For these integrals, a general recurrence relation, which only involves the coefficients of the q-difference equation, is also presented.
Keywords :
Second-order q-difference equations of hypergeometric type , orthogonal polynomials , Functions of the second kind
Journal title :
Journal of Computational and Applied Mathematics
Serial Year :
2005
Link To Document :
بازگشت